Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pain in the lower back, buttocks and thigh after rigorous activity. Why?

Hi! I ve been having lower back, glute (butt), and upper thigh pain for tho past two days. The only rigourous activity I could think I went through is trying to do hand stands and I taught my self to juggle, which lead to me being on my feet for a long time. I just turned 15 and was wondering why I would have this kind of pain.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Dear Sage, hello
Muscle pain can occur due to muscle fatigue, occured as a result of extra work done by the muscles.
In your case, rigrous activity by your leg and buttock muscle along with low back muscles in your practice for juggling resulted in muscle fatigue.
Give some rest to your body and increase your training gradually. This will help the muscle to work without fatigue as your muscle will get trained gradually for more exercise.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor